DocumentCode
792474
Title
On the transformation to (phase-variable) canonical form
Author
Tuel, W., Jr.
Author_Institution
IBM Corporation, San Jose, CA, USA
Volume
11
Issue
3
fYear
1966
fDate
7/1/1966 12:00:00 AM
Firstpage
607
Lastpage
607
Keywords
Linear systems, time-invariant continuous-time; Control systems; Differential equations; Eigenvalues and eigenfunctions; Integral equations; Matrices; Polynomials;
fLanguage
English
Journal_Title
Automatic Control, IEEE Transactions on
Publisher
ieee
ISSN
0018-9286
Type
jour
DOI
10.1109/TAC.1966.1098417
Filename
1098417
Link To Document